Domination for Latin Square Graphs

Behnaz Pahlavsay, Elisa Palezzato, Michele Torielli. Domination for Latin Square Graphs. Graphs and Combinatorics, 37(3):971-985, 2021. [doi]

@article{PahlavsayPT21,
  title = {Domination for Latin Square Graphs},
  author = {Behnaz Pahlavsay and Elisa Palezzato and Michele Torielli},
  year = {2021},
  doi = {10.1007/s00373-021-02297-7},
  url = {https://doi.org/10.1007/s00373-021-02297-7},
  researchr = {https://researchr.org/publication/PahlavsayPT21},
  cites = {0},
  citedby = {0},
  journal = {Graphs and Combinatorics},
  volume = {37},
  number = {3},
  pages = {971-985},
}